MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT231414
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2011, the patient was treated for an abdominal aortic aneurysm.A gore® excluder® aaa endoprosthesis and 3 cuffs were implanted, and the patient tolerated the procedure.On (b)(6) 2020, the patient presented stable with a ruptured aneurysm, and was treated for a type 1a endoleak.The patient had not been seen in follow up since the index procedure.Four gore® excluder® aaa endoprostheses were implanted, along with six aptus helix endostaples.The patient was awake during the procedure, and tolerated it well.
 
Additional Manufacturer Narrative
Brand name - corrected to aortic excluder aaa endoprosthesis (c3).
 
Additional Manufacturer Narrative
H10/11: narrative/corrected data - additional information was provided by the fsa.He stated that that the previously implanted excluder was several cm distal to the renal arteries.The proximal neck at the time of the rupture was very short and angled, less than 8mm long.The physician hoped to get the patient through the immediate danger by adding cuffs and staples.The patient was doing well as of 5/13.The aneurysm had shrunk 0.5cm on ultrasound.Device code 1: 2993 - additional information from fsa.Code 2993 added.Code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications code 22 ¿ according to the gore® excluder® aaa endoprosthesis featuring c3® delivery system instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10061262
Report Number2017233-2020-00361
Device Sequence Number14352478
Product Code MIH
UDI-Device Identifier00733132610556
UDI-Public00733132610556
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model NumberRMT231414
Device Catalogue NumberRMT231414
Device Lot Number9486333
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date05/18/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight64